# SDR CA130826007

- Difficulty date: August 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 4,279 hours
- Engine: Allsn AE3007C
- System (JASC): 7500 · Engine Bleed Air System
- Part: Check Valve
- Part number: 99141711
- Condition: Failed
- Location: Service Air
- Part time: 4,402 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND OPERATION OF THE APU ONLY, IT WAS NOTED THAT THE LT ENGINE HAD A 150 DEGREE ITT INDICATION AND THAT THE LT BLEED AIR PRE-COOLER DOORS WERE OPEN. TROUBLESHOOTING OF THE SYS AND WORKING WITH THE MFG THE FAULT WAS ISOLATED TO THE LT SERVICE AIR CHECK VALVE FOUND IN THE SUPPLY LINE FROM THE LT ENGINE.  THIS VALVE, WHEN FAILED ALLOWED AIR SUPPLIED FROM THE APU TO ENTER INTO THE LT ENGINE VIA THE HP BLEED SYSTEM.  AS THE AIR FLOWED ACROSS THE TEMPERATURE SENSOR FOR THE PRE-COOLER DOORS, THE DOORS OPENED ATTEMPTING TO COOL THE SENSED AIRFLOW.  VISUAL INSPECTION OF THE VALVE FOUND THE INTERNAL SPRING HOLDING THE HINGE PLATE CLOSED HAD FAILED, ALLOWING THE VALVE TO REMAIN OPEN. CHECK VALVE WAS REPLACED IAW AFM CHAPTER 36, AND APU RUNS COMPLETED.  SYSTEM CHECK SERVICEABLE.
